# SDR 98FDEA00529

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 69648411
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

740 BULKHEAD IN A/C BAYS WHERE KEEL BEAMS ATTACH (BOTH LT AND RT KEEL BEAMS) IS CORRODED.  * S/D*  REMOVED AND REPLACED BS 740 RT SKIN FORMER FROM RBL 7 TO 15 PER FEDEX SRM 51-30-2.  REMOVED AND CORROSION ON BS 740 LT AT LBL 7, WL 144.  ALODINED AND RESTORED PROTECTIVE FINISH TO ALL BARE METAL PER FEDEX M/M 51-20-151.
